Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 3, 2008, 4:12 AM CST for Johnson County, Logan County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2008, 4:12 AM CST (10:12 UTC)
- Expired
- Mar 3, 2008, 6:15 AM CST
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 031015
FFWLZK
ARC071-083-031215-
/O.NEW.KLZK.FF.W.0002.080303T1012Z-080303T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 AM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN WESTERN ARKANSAS
LOGAN COUNTY IN WESTERN ARKANSAS
* UNTIL 615 AM CST
* AT 411 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM AN AREA OF SLOW MOVING THUNDERSTORMS...MOVING
OVER THE WARNED AREA. RAIN AMOUNTS HAVE BEEN FROM ONE TO TWO
INCHES WITH THE HEAVY THUNDERSTORMS...AND AN ADDITIONAL 1 INCH OF
RAIN OVER SATURATED GROUND WILL CAUSE AREAS OF FLOODING. ALSO
STORMS WILL TRAIN OVER THE AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3537 9334 3503 9387 3503 9393 3504 9394
3519 9399 3562 9334
TIME...MOT...LOC 1012Z 180DEG 0KT 3510 9388
$$
59What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:16 AM CST, 56 minutes earlier.
Area forecast discussion, Mar 3, 3:16 AM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 316 AM CST MON MAR 3 2008 .DISCUSSION... CONCERNS TODAY WITH MAJOR SYSTEM ARE SEVERE STORM POTENTIAL... STRONG WINDS...FLOODING POTENTIAL...THEN WINTER WEATHER TONIGHT INTO TUESDAY. CURRENT TORNADO WATCH UNTIL 4 AM WITH ONLY STRONG TO ISOLATED SEVERE STORMS OVER EASTERN OK TO NW AR. SURFACE PRESSURE GRADIENT CONTINUES TO INCREASE AHEAD OF THE STORM SYSTEM AND WILL NEED LAKE WIND ADVISORY TODAY. SURFACE COLD FRONT OVER EASTERN OK MAKING SLOW PROGRESS EAST...WITH PLENTY OF CONVECTION AHEAD OF IT AS UPPER DYNAMICS PUSH OVER THE AREA. HAVE ONLY SEEN WIND GUSTS AND SMALL HAIL WITH STORMS...WITH OVERALL LINEAR LINE OF STORMS. SOME MINOR BOWING SEEN...BUT SO FAR MAINLY A SPECIAL WEATHER STATEMENT EVENT. STILL EXPECT SOME WARNINGS...BUT MORE LIKELY LATER TODAY. 00Z KLZK SOUNDING HAD A VEERING PATTERN...BUT MORE IMPRESSIVE IS LOW LEVEL WINDS OF 30-50 KNOTS GRADIENT LEVEL THROUGH 6K FT. PRECIP WATER VALUE WAS UP TO NEAR ONE INCH. THE UPPER LOW WAS OVER NM AND PIVOTING TOWARD EAST TEXAS WITH FIRST SURGE OF DYNAMICS. MORE IS EXPECTED TO MOVE ACROSS AR LATER TODAY. DAY ONE SPC OUTLOOK HAS MODERATE RISK OVER SE AR...AND SLIGHT OVER MUCH OF THE STATE. && .SHORT TERM...TODAY THROUGH THURSDAY NIGHT WILL BE EXPANDING FLOOD WATCH TO COVER THE ENTIRE STATE WITH EXPECTED RAINS. A GOOD 1-3+ INCH WIDE BAND WILL MOVE ACROSS THE STATE. WILL ISSUE LAKE WIND ADVISORY FOR ALL OF AR WITH PRESSURE GRADIENT AND EXPECTED STRONG SOUTH FLOW. WILL UPGRADE WINTER STORM WATCH OVER FAR NORTH AR TO A WINTER STORM WARNING...WITH EXPECTED 3-5 INCHES OF SNOW THROUGH TUESDAY. SOUTH OF THE WARNING...WILL ISSUE A WINTER WEATHER ADVISORY FOR POSSIBLE 1-3 INCHES OF POSSIBLE SNOW...AND POTENTIAL FOR SLEET AND FREEZING RAIN. MODELS ARE NOW TAKING THE SURFACE LOW ON A BIT FARTHER SOUTHEAST TRACK THAN PREVIOUS RUNS...WHILE KEEP THE UPPER LOW ON A SIMILAR TRACK RIGHT ACROSS AR. OVERALL WEATHER SCENARIO HAS NOT CHANGED. TODAY SCATTERED TO NUMEROUS RAIN...SHOWERS AND THUNDERSTORMS... WITH SOME ISOLATED STRONG TO SEVERE STORMS...ESPECIALLY OVER THE SOUTHERN PARTS OF THE STATE THIS AFTERNOON TO EVENING. THE WARM SECTOR WITH THE GREATEST INSTABILITY...LOW LEVEL JET AND UPPER DYNAMICS WILL FOCUS OVER E TX...FAR SOUTHERN AR...TO LA. VEERING PROFILE WILL ALLOW FOR ISOLATED TORNADOES...WITH MAIN THREAT STRONG WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS...AND WITH ISOLATED FLASHING FLOODING IN SPOTS. LAKE WIND ADVISORY LEVELS WILL BE REACHED ALL DAY INTO TUESDAY MORNING. THEN AS THE SURFACE LOW DROPS E-SE... AROUND 00Z TO 06Z...AND THE UPPER LOW MOVES ACROSS AR...COLD AIR WILL FILTER INTO THE NW-N PARTS OF AR. RAIN WILL CHANGE TO A MIXTURE...THEN ALL SNOW LATER TONIGHT AND INTO TUESDAY. LIGHT SNOW COULD CONTINUE IN FAR NORTH AR AS THE DEFORMATION ZONE PULLS TO THE NE THROUGH THE DAY TUESDAY. THE REST OF THE STATE WILL BE MAINLY DRY...WITH GOOD WRAP AROUND STRATUS FILLING IN...BEFORE THINNING LATE DAY. THEN A WARM UP ON WEDNESDAY. A REINFORCING SHOT OF COLD AIR...SOME CLOUDS...AND A SMALL CHANCE FOR ANY PRECIP THURSDAY WITH A BOUNDARY SAGGING SOUTH ACROSS AR. HIGH PRESSURE SETTLES IN FOR FRIDAY. && .LONG TERM...FRIDAY THROUGH SUNDAY OVERALL A TRANQUIL PERIOD WILL PREVAIL. MOISTURE WILL BE LIMITED AND HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES WILL PREVAIL. A FEW WEAK SHORT WAVES DO MOVE THROUGH THE MEAN FLOW...WITH SOME LIGHT PRECIP POSSIBLE...BUT AT THIS TIME NOT SIGNIFICANT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 28 38 27 / 100 90 30 10 CAMDEN AR 69 35 48 29 / 100 70 20 10 HARRISON AR 52 23 36 28 / 100 90 40 10 HOT SPRINGS AR 63 32 47 29 / 100 70 20 10 LITTLE ROCK AR 67 34 46 29 / 100 80 20 10 MONTICELLO AR 74 37 43 31 / 100 80 20 10 MOUNT IDA AR 60 28 48 26 / 100 70 20 10 MOUNTAIN HOME AR 54 25 35 25 / 100 90 40 10 NEWPORT AR 62 29 37 30 / 100 80 30 10 PINE BLUFF AR 68 37 43 31 / 100 80 20 10 RUSSELLVILLE AR 61 31 43 22 / 100 80 20 10 SEARCY AR 67 34 44 27 / 100 80 20 10 STUTTGART AR 69 35 42 31 / 100 80 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS AFTERNOON FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR CLEBURNE-CONWAY-INDEPENDENCE-JACKSON-JOHNSON-LOGAN- NEWTON-POPE-SCOTT-SEARCY-STONE-VAN BUREN-YELL. LAKE WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR BAXTER-BOONE-FULTON-IZARD-MARION-SHARP. && SHORT TERM...59 / LONG TERM...38
Hazardous weather outlook, Mar 2, 8:30 PM CST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CST SUN MAR 2 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 830 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A STRONG COLD FRONT...CURRENTLY OVER THE CENTRAL PLAINS...WILL CONTINUE TO SLOWLY ADVANCE TOWARDS THE AREA THROUGH THE NIGHT. MEANWHILE...AN UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES WILL CONTINUE TO DIG INTO THE SOUTHERN PLAINS TONIGHT WITH A CLOSED LOW DEVELOPING. GUSTY SOUTH TO SOUTHWEST WINDS IN ADVANCE OF THE SYSTEM WILL CONTINUE TO PULL COPIOUS AMOUNTS OF GULF MOISTURE INTO THE DEVELOPING STORM. AS THE FRONT ADVANCES TOWARDS THIS MOISTURE...RAIN AND THUNDERSTORMS WILL BECOME LIKELY ACROSS THE AREA BY MORNING. HEAVY RAIN IS LIKELY DURING THIS TIME FRAME AS WELL...WITH ONE TO TWO INCH AMOUNTS BEING COMMON OVER THE WEST AS STORMS COULD MOVE OVER THE SAME GENERAL AREA. SOME AREAS COULD EVEN PICK UP MORE THAN THREE INCHES OF RAIN...WITH FLASH FLOODING POSSIBLE. A FLOOD WATCH REMAINS IN EFFECT THROUGH THE NIGHT OVER WESTERN ARKANSAS. A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS FOR TONIGHT OVER THE WESTERN THIRD OF ARKANSAS. THE GREATEST SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. A TORNADO WATCH IS IN EFFECT FOR SCOTT AND POLK COUNTIES OF WESTERN ARKANSAS UNTIL 4 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL SLOWLY ADVANCE ACROSS THE REGION MONDAY WITH RAIN AND THUNDERSTORMS CONTINUING. SEVERAL INCHES OF RAIN WILL BE POSSIBLE OVER CENTRAL AND EASTERN SECTIONS OF THE STATE WITH LOCALIZED FLOODING POSSIBLE. FLASH FLOOD WATCHES MAY NEED TO BE EXPANDED EASTWARD IF THE SYSTEM GETS BOGGED DOWN OVER THE HIGHER TERRAIN OF WESTERN ARKANSAS. IN ADDITION TO THE HEAVY RAIN THREAT...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE SOUTHEAST ONE THIRD OF ARKANSAS MONDAY AND MONDAY NIGHT...WITH A SLIGHT RISK OF SEVERE OVER THE REMAINDER OF THE STATE. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE UPPER LEVEL TROF AND CLOSED OFF LOW WILL MOVE ACROSS NORTHERN ARKANSAS MONDAY NIGHT AND INTO EARLY TUESDAY...ONCE THE COLD FRONT SWEEPS THROUGH. COLDER AIR WILL MOVE INTO THE REGION BEHIND THE FRONT WITH MOISTURE WRAPPING AROUND THE SYSTEM. WITH COLD AIR IN PLACE...SOME SNOW IS LIKELY IN NORTHERN SECTIONS OF THE STATE...WITH SOME ACCUMULATION POSSIBLE MAINLY NORTH OF CLARKSVILLE AND SEARCY. ONE OR TWO INCHES OF SNOW ARE POSSIBLE ACROSS THE NORTHERN SECTIONS. SOME SNOW IS POSSIBLE AS FAR SOUTH AS LITTLE ROCK...WITH LITTLE OR NO ACCUMULATION. A WINTER STORM WATCH IS IN EFFECT FOR MONDAY NIGHT OVER PARTS OF NORTHERN ARKANSAS. THE ENTIRE SYSTEM WILL FINALLY CLEAR THE AREA BY MID DAY TUESDAY.. KEEP IN MIND THIS FORECAST MAY STILL CHANGE OVER THE NEXT DAY OR SO. STAY INFORMED BY MONITORING THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Mar 3, 3:06 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 306 AM CST MON MAR 3 2008 ARZ003>005-012-013-021-022-031005- BAXTER-BOONE-JOHNSON-MARION-NEWTON-POPE-SEARCY- 306 AM CST MON MAR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR BAXTER...BOONE...JOHNSON...MARION... NEWTON...POPE AND SEARCY COUNTIES UNTIL 400 AM CST... AT 302 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...FROM JOHNSON TO MARION COUNTIES. THE AREA WAS MOVING NORTHEAST AT 25 MPH. THE STORMS WILL MOVE OVER THE COUNTIES IN THE ONE TO TWO HOURS. THE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO 40 MPH AND HEAVY RAIN. PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO BE POSSIBLE. PEOPLE IN BAXTER...BOONE...JOHNSON...MARION...NEWTON...POPE AND SEARCY COUNTIES...INCLUDING SAINT JOE...YELLVILLE AND FLIPPIN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. 59
Special weather statement, Mar 3, 3:58 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 358 AM CST MON MAR 3 2008 ARZ005-006-013>015-021>023-031100- BAXTER-FULTON-IZARD-JOHNSON-POPE-SEARCY-STONE-VAN BUREN- 358 AM CST MON MAR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR BAXTER...FULTON...IZARD...JOHNSON... POPE...SEARCY...STONE AND VAN BUREN COUNTIES UNTIL 500 AM CST... AT 354 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...FROM JOHNSON TO FULTON COUNTIES. THE AREA WILL MOVE NORTHEAST AT 25 MPH. THE STORMS WILL MOVE OVER THE COUNTIES IN THE NEXT ONE TO TWO HOURS. THE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO 40 MPH AND HEAVY RAIN. PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO BE POSSIBLE. PEOPLE IN BAXTER...FULTON...IZARD...JOHNSON...POPE...SEARCY...STONE AND VAN BUREN COUNTIES...INCLUDING MARSHALL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:51 AM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 31 hr |
| Mar 3, 3:54 AM CST | Winter Storm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Garland and 6 more | 31 hr |
| Mar 3, 3:54 AM CST | Winter Weather Advisory | LZK | Arkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 17 more | 32 hr |
| Mar 3, 8:32 AM CST | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 2 more | 4 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Franklin | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Searcy | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Izard, Stone | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Independence | 5 hr |
| Mar 3, 9:02 AM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 43 min |
| Mar 3, 9:06 AM CST | River Flood Warning | LZK | Randolph | 9 days |
| Mar 3, 9:06 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 73 days |
| Mar 3, 9:13 AM CST | River Flood Warning | LZK | White, Woodruff | 140 days |
| Mar 3, 9:13 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 70 days |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Independence, Jackson | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Prairie, White, Woodruff | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Prairie | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Arkansas, Monroe | 4 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Franklin, Johnson, Logan | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Pope, Yell | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Conway, Perry | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Faulkner, Perry | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Pulaski | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Jefferson, Lincoln | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 3 hr |
| Mar 3, 11:10 AM CST | River Flood Warning | LZK | Perry | 6 days |
| Mar 3, 12:07 PM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Lonoke, Perry, Pope and 3 more | 6 hr |
| Mar 3, 12:20 PM CST | Flash Flood Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Perry and 5 more | 5 hr |
| Mar 3, 1:15 PM CST | River Flood Warning | LZK | Yell | 5 days |
| Mar 3, 2:19 PM CST | River Flood Warning | LZK | Searcy | 18 hr |
| Mar 3, 2:19 PM CST | River Flood Warning | LZK | Izard, Stone | 18 hr |
| Mar 3, 2:19 PM CST | River Flood Warning | LZK | Independence | 41 hr |
| Mar 3, 4:13 PM CST | River Flood Advisory | LZK | Saline | 15 hr |
| Mar 3, 4:39 PM CST | River Flood Warning | LZK | Arkansas, Monroe | 83 days |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Independence, Jackson | 14 hr |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Prairie, White, Woodruff | 14 hr |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Prairie | 14 hr |
| Mar 3, 4:55 PM CST | River Flood Warning | LZK | Franklin, Johnson, Logan | 21 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Pope, Yell | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Conway, Perry | 38 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Faulkner, Perry | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Jefferson, Lincoln | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 15 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.